File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Prolongations of infinitesimal linear automorphisms of projective varieties and rigidity of rational homogeneous spaces of Picard number 1 under Kähler deformation

TitleProlongations of infinitesimal linear automorphisms of projective varieties and rigidity of rational homogeneous spaces of Picard number 1 under Kähler deformation
Authors
KeywordsMathematics
Issue Date2005
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00222/index.htm
Citation
Inventiones Mathematicae, 2005, v. 160 n. 3, p. 591-645 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/48613
ISSN
2015 Impact Factor: 2.825
2015 SCImago Journal Rankings: 5.874
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHwang, JMen_HK
dc.contributor.authorMok, Nen_HK
dc.date.accessioned2008-05-22T04:18:59Z-
dc.date.available2008-05-22T04:18:59Z-
dc.date.issued2005en_HK
dc.identifier.citationInventiones Mathematicae, 2005, v. 160 n. 3, p. 591-645en_HK
dc.identifier.issn0020-9910en_HK
dc.identifier.urihttp://hdl.handle.net/10722/48613-
dc.format.extent6852959 bytes-
dc.format.extent160101 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/pdf-
dc.languageengen_HK
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00222/index.htmen_HK
dc.relation.ispartofInventiones Mathematicaeen_HK
dc.rightsThe original publication is available at www.springerlink.comen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectMathematicsen_HK
dc.titleProlongations of infinitesimal linear automorphisms of projective varieties and rigidity of rational homogeneous spaces of Picard number 1 under Kähler deformationen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0020-9910&volume=160&issue=3&spage=591&epage=645&date=2005&atitle=Prolongations+of+infinitesimal+linear+automorphisms+of+projective+varieties+and+rigidity+of+rational+homogeneous+spaces+of+Picard+number+1+under+Kähler+deformationen_HK
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_HK
dc.identifier.authorityMok, N=rp00763en_HK
dc.description.naturepostprinten_HK
dc.identifier.doi10.1007/s00222-004-0417-9en_HK
dc.identifier.scopuseid_2-s2.0-18244365822en_HK
dc.identifier.hkuros98233-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-18244365822&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume160en_HK
dc.identifier.issue3en_HK
dc.identifier.spage591en_HK
dc.identifier.epage645en_HK
dc.identifier.isiWOS:000228920200005-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridHwang, JM=7403895554en_HK
dc.identifier.scopusauthoridMok, N=7004348032en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats